# SDR DALA2018062604207

- Difficulty date: June 25, 2018
- Submitted: June 26, 2018
- Operation: Air carrier
- Aircraft: N394DA
- Make and model: Boeing 737832
- Aircraft serial: 30562
- Aircraft time: 57,977 hours, 22,507 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 188-196
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A DENT ON THE FUSELAGE SKIN,  LT SIDE BELOW THE LT AOA VANE. MAINTENANCE REPAIRED THE SKIN, BS 188 TO 196, STRINGERS 21L - 24L IAW ETI 37-18-411, REV 1, AND ER/A 569628-14, REV ORG.
